MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) developed an infection in the penis, and the device exhibited fluid loss.A surgical procedure was performed to remove and replace the ipp.The infection was treated with antibiotic therapy.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72018201, serial number: n/a, batch/lot number: 1100908102, model/catalog description: reservoir flat 100 ml, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404310, serial number: n/a, batch/lot number: 1100715711, model/catalog description: pump ms, unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50533590
Report Number2124215-2026-46576
Device Sequence Number20324449
Product Code JCW
UDI-Device Identifier00878953002699
UDI-Public(01)00878953002699(17)310202(10)1100889508
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404012
Device Catalogue Number72404012
Device Lot Number1100889508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexUnknown